# SDR CALA9601385

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446516
- Condition: Inoperative
- Location: Nr 2 Le Slat
- Part time: 12,686 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 LEADING EDGE SLAT DID NOT RETRACT AFTER TAKEOFF.  THE LEADING EDGE TRANSIT LIGHT WAS ON AFTER FLAP RETRACTION AND A VISUAL CHECK CONFIRMED THE NR 2 SLAT WAS STILL EXTENDED.  A RECYCLE WAS PERFORMED, BUT THE SLAT REMAINED EXTENDED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 LEADING EDGE SLAT ACTUATOR AT FAULT.  THE SLAT ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-81-41, LEAK AND OPERATIONAL CHECKS WERE GOOD.
